May 29, 2002
I have been considering taking oxandrin to gain back some weight. Are there any nasty side effects I should look out for? Would you prescribe this drug to your own patients?
thank u! robert
Response from Dr. Dieterich
I use oxandrin all the time in HIV patients to help them gain muscle mass. However I would not use it to gain weight if I did not have a disease that causes weight loss. There are always side effects of medications and oxandrin can cause liver problems in high doses, so the risk benefit ratio must be in your favor before you take any drug! DTD
Tinitis and HIV drugs
Lipodistrophy and losing weight
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Hpv After Erotic Massage Sign Of HIV AIDS
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Amoxicillin Syphilis Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.